Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 70, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 19, 2013, 4:39 PM CDT for 4 counties in Wisconsin. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2013, 4:39 PM CDT (21:39 UTC)
- Expired
- Sep 19, 2013, 5:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Iowa County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 96 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 5:08 PM CDT | TSTM WND GST 55 | 1 N De Forest, WI | |
| Sep 19, 5:13 PM CDT | TSTM WND GST 55 | Wisconsin Dells Airport, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1919 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
706
WUUS53 KMKX 192139
SVRMKX
WIC021-025-049-111-192230-
/O.NEW.KMKX.SV.W.0070.130919T2139Z-130919T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT THU SEP 19 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
WESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
EASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
EASTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 530 PM CDT
* AT 435 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WEST BARABOO TO 5 MILES NORTHWEST OF
BLUE MOUND STATE PARK TO MINERAL POINT...AND MOVING NORTHEAST AT 50
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WISCONSIN DELLS AIRPORT AND DEVILS LAKE STATE PARK AROUND 445 PM
CDT.
BLUE MOUND STATE PARK AND BLACK EARTH AROUND 450 PM CDT.
LODI AND LAKE WISCONSIN AROUND 500 PM CDT.
I90/94 WI RIVER BRIDGE AND PORTAGE AROUND 505 PM CDT.
POYNETTE AROUND 510 PM CDT.
WAUNAKEE AND VERONA AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE DEVILS
LAKE ST PARK...BARNEVELD...HOLLANDALE...BLUE MOUND ST PARK...
MARXVILLE...MERRIMAC...BLUE MOUNDS...OKEE...HARMONY GROVE AND
INTERSTATE 90/94 INTERCHANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4307 8997 4353 8994 4365 8944 4363 8908
4343 8906 4290 8942 4286 8972 4286 8984
4284 8984 4281 8999 4282 9022
TIME...MOT...LOC 2139Z 241DEG 43KT 4349 8984 4312 8985
4288 9010
HAIL...1.00IN
WIND...60MPH
$$
MEB2 follow-up statements
074
WWUS53 KMKX 192157
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
457 PM CDT THU SEP 19 2013
WIC021-025-049-111-192230-
/O.CON.KMKX.SV.W.0070.000000T0000Z-130919T2230Z/
COLUMBIA WI-DANE WI-IOWA WI-SAUK WI-
457 PM CDT THU SEP 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
SAUK...EASTERN IOWA...WESTERN DANE AND COLUMBIA COUNTIES UNTIL 530 PM
CDT...
AT 455 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF PORTAGE TO BLANCHARDVILLE...AND
MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...THE LONE ROCK AIRPORT ASOS REPORTED A 50 KNOT... OR 58
WIND GUST AT 419 PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
PORTAGE AND MOUNT HOREB AROUND 505 PM CDT.
I90/94 WI RIVER BRIDGE AND LODI AROUND 510 PM CDT.
POYNETTE AROUND 520 PM CDT.
WAUNAKEE AND VERONA AROUND 525 PM CDT.
SHOREWOOD HILLS AND DE FOREST AROUND 530 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE OKEE...MARXVILLE...HARMONY
GROVE...PINE BLUFF...INTERSTATE 90/94 INTERCHANGE...MOUNT VERNON...
DANE...WYOCENA...ARLINGTON AND PAOLI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4307 8997 4353 8993 4365 8946 4363 8909
4343 8907 4290 8943 4286 8985 4284 8985
4281 9000 4282 9022
TIME...MOT...LOC 2156Z 249DEG 32KT 4358 8956 4285 8991
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
REM358
WWUS53 KMKX 192213
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 PM CDT THU SEP 19 2013
WIC021-025-049-111-192230-
/O.CON.KMKX.SV.W.0070.000000T0000Z-130919T2230Z/
COLUMBIA WI-DANE WI-IOWA WI-SAUK WI-
513 PM CDT THU SEP 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
SAUK...EASTERN IOWA...WESTERN DANE AND COLUMBIA COUNTIES UNTIL 530 PM
CDT...
AT 511 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF PARDEEVILLE TO 5 MILES NORTHWEST OF
BELLEVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
MADISON TRUAX AIRPORT AND MADISON CAPITOL SQUARE AROUND 520 PM CDT.
MONONA AND CAMBRIA AROUND 525 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HENRY VILAS ZOO...CAMP RANDALL
STADIUM...TOKEN CREEK...OTSEGO AND DOYLESTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIND
DAMAGE ACROSS NORTHERN IOWA AND SOUTHERN SAUK COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR IS INDICATING SOME ROTATION EMBEDDED
WITHIN THE LINE...SO A TORNADO COULD DEVELOP. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4307 8997 4353 8993 4365 8946 4363 8909
4343 8907 4290 8943 4286 8985 4284 8985
4281 9000 4282 9022
TIME...MOT...LOC 2212Z 260DEG 41KT 4365 8923 4292 8959
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
REMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 3:27 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Sep 19, 3:27 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CDT THU SEP 19 2013 .TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH. CLEARING SKIES IN SOUTH CENTRAL WI WILL CREATE A GOOD SETUP FOR STRONG STORMS JUST AHEAD OF A COLD FRONT LATE THIS AFTERNOON AND EARLY EVENING. ENHANCED LIFT FROM RIGHT ENTRANCE REGION OF STRENGTHENING UPPER LEVEL JET DUE TO SHARPENING UPPER TROUGH WILL MOVE ACROSS SRN WI OVERNIGHT. THE SURFACE TROUGH CURRENTLY EXTENDS FROM AROUND DULUTH THROUGH DES MOINES. MORNING CONVECTION AND LINGERING CLOUDS HELPED TO LAY OUT AN EFFECTIVE WARM FRONTAL BOUNDARY ROUGHLY FROM THE WISCONSIN RIVER VALLEY SOUTHEAST THROUGH WALWORTH COUNTY. DEWPOINTS IN THIS WARM SECTOR ARE IN THE UPPER 60S TO AROUND 70 EXCEPT WHERE THEY HAVE MIXED OUT. MIXED LAYER CAPE VALUES ARE AROUND 3000 J/KG WITH MINIMAL CIN IN SOUTH CENTRAL WI PER SPC MESO ANALYSIS PAGE/RAP. PRECIPITABLE WATER VALUES ARE AROUND 1.7 WHICH IS IN THE 99TH PERCENTILE FOR OCCURRENCE. THE MAIN FACTOR THAT IS MISSING FROM THIS SETUP FOR SEVERE CONVECTION IS SHEAR. 0-6KM BULK SHEAR WILL PEAK AT 20 TO 30 KNOTS AROUND 00Z WITH THE CONVECTION. LOCALLY BACKED WINDS NEAR THE LAKESHORE COULD LEAD TO HIGHER 0-1KM SHEAR. TORNADO THREAT IS NOT NIL BUT MARGINAL. THE GENERAL CONVECTIVE SCENARIO FAVORS A LINE OF STORMS WITH EMBEDDED SEVERE POTENTIAL. THERE IS ALREADY A LINE FORMING NEAR THE SURFACE FRONT IN NORTHEAST IOWA THAT IS EXPECTED TO TRACK INTO THE FAR WESTERN MKX FORECAST AREA AROUND 4 PM. DOWNDRAFT CAPE AND LOW LEVEL LAPSE RATES WITH INVERTED V FORECAST SOUNDINGS FAVOR DAMAGING WIND GUST POTENTIAL. THE HIGH CAPE BUT LACK OF SHEAR SUGGESTS MARGINALLY SEVERE HAIL. THE HIGH PRECIPITABLE WATER MEANS THAT THE THUNDERSTORMS WILL BE PRODUCING HEAVY RAIN. ONE INCH PER HOUR RAIN RATES WILL BE LIKELY. WILL NEED TO KEEP AN EYE ON ANY TRAINING CONVECTION WHICH COULD CAUSE LOCALIZED FLOODING. .FRIDAY...FORECAST CONFIDENCE IS MEDIUM. THE SFC TROF/COLD FRONT WILL EXIT THE SOUTHEAST CORNER OF THE FORECAST AREA RIGHT AROUND 12Z FRIDAY. ALTHOUGH COOLER AND DRIER AIR WILL BE WORKING INTO THE LOW LEVELS...THERE IS STILL SOME IMPRESSIVE DEEP LAYER FORCING HANGING BACK TO THE WEST AS A SHARP MID LEVEL TROF ENTERS WESTERN WISCONSIN. WE ARE STILL UNDER THE RIGHT ENTRANCE REGION OF THE UPPER JET. SO THE POTENTIAL EXISTS FOR SOME POST FRONTAL PRECIP ACROSS THE EAST THROUGH ABOUT MID MORNING...BEFORE IT ALL PUSHES OFF TO THE EAST BY AFTERNOON. SOME OF THE MODELS ARE DRY AFTER 12Z...OTHERS MORE WET...SO A CONSENSUS WAS USED AS A BLEND. .FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE IS HIGH. HIGH PRESSURE BUILDS ACROSS THE AREA WITH SUNSHINE RETURNING ON SATURDAY. LOOK FOR HIGHS ONLY IN THE 60S. .SUNDAY AND MONDAY...FORECAST CONFIDENCE IS HIGH. HIGH PRESSURE HOLDS BUT BEGINS TO SLIDE EAST. A NORTHEAST FETCH ACROSS LAKE MICHIGAN WITH DELTA-T/S APPROACHING 14 WILL LIKELY RESULT IN A FEW MORE CLOUDS ACROSS THE SOUTHEAST. THE AIRMASS LOOKS TOO DRY FOR ANY LAKE EFFECT SHOWERS. .MONDAY NIGHT AND BEYOND...FORECAST CONFIDENCE IS MEDIUM. A SFC TROF ATTEMPTS TO ENTER THE WESTERN CWA MONDAY NIGHT...BUT IT LOOKS LIKE IT WASHES OUT. THIS IS ONLY WORTH A SLIGHT CHANCE NORTHWEST OF MADISON. HIGH PRESSURE THEN BUILDS BACK IN FOR MUCH OF THE REMAINDER OF NEXT WEEK...WITH TEMPERATURES PRETTY CLOSE TO NORMAL. && .AVIATION/00Z TAFS/... CONVECTION WILL ARRIVE FROM WEST TO EAST LATE THIS AFTERNOON/EARLY EVENING JUST AHEAD OF A COLD FRONT AND SHARPENING MID-LEVEL TROUGH IN GENERALLY A LINE OF THUNDERSTORMS. SCATTERED THUNDERSTORMS ARE POSSIBLE OUT AHEAD OF THIS AREA. A FEW THUNDERSTORMS ARE EXPECTED TO BE SEVERE WITH DAMAGING WIND GUSTS THE MAIN THREAT. MARGINALLY SEVERE HAIL IS ALSO A THREAT. IN THE WAKE OF THE LEADING EDGE OF CONVECTION...RAIN WITH ISOLATED THUNDER COULD LINGER THROUGH MUCH OF THE NIGHT. CEILINGS AND VISIBILITIES COULD DROP TO MVFR. RAIN EXPECTED TO TAPER OFF FROM WEST TO EAST BETWEEN 09Z AND 12Z. GUSTY WNW WINDS ANTICIPATED FRIDAY WITH VFR BROKEN CUMULUS CLOUDS DEVELOPING IN THE AFTERNOON. && .MARINE... GUSTY SOUTH WINDS OVER THE LAKE LED TO EXPANDING THE SMALL CRAFT ADVISORY DOWN TO THE IL BORDER THROUGH THE LATE EVENING. THUNDERSTORMS TRACKING FROM WEST TO EAST ALONG A COLD FRONT COULD PACK WINDS IN EXCESS OF 33 KNOTS AS THEY MOVE THROUGH OVERNIGHT. BREEZY WEST WINDS IN WAKE OF PASSING COLD FRONT MAY REACH SMALL CRAFT ADVISORY LEVELS OVER THE ENTIRE NEAR SHORE AREA FOR A TIME ON FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646. && TONIGHT/FRIDAY AND AVIATION/MARINE...MRC FRIDAY NIGHT THROUGH THURSDAY...DAVIS
Hazardous weather outlook, Sep 19, 2:35 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 235 PM CDT THU SEP 19 2013 WIZ046-047-051-052-056>060-062>072-201130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 235 PM CDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM WEST TO EAST LATE THIS AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES EAST ACROSS THE REGION. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS LATER THIS AFTERNOON AND TONIGHT. THESE STORMS WILL PRODUCE HEAVY RAIN AT TIMES. A TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FRIDAY MORNING ACROSS SOUTHEAST WISCONSIN WITH A CHANCE FOR THUNDERSTORMS ELSEWHERE AS THE COLD FRONT EXITS WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. LMZ643>646-201130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 235 PM CDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THIS EVENING FOR GUSTY SOUTH WINDS THAT WILL CAUSE WAVES TO REACH 5 FEET AT TIMES. THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA THIS EVENING AS A STRONG COLD FRONT MOVES EAST ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FRIDAY MORNING AS THE COLD FRONT MOVES ACROSS SOUTHERN LAKE MICHIGAN. BREEZY WEST WINDS IN THE WAKE OF THE FRONT MAY REACH SMALL CRAFT ADVISORY LEVELS FOR A TIME ON FRIDAY. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Sep 19, 1:29 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
129 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HEAVY RAIN 2 S LA GRANGE 42.77N 88.60W
09/19/2013 M2.40 INCH WALWORTH WI TRAINED SPOTTER
12 HOUR TOTAL ENDING AT 12 PM CDT.
&&
RSCHAARSpecial weather statement, Sep 19, 3:49 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CDT THU SEP 19 2013 WIZ056-057-062-063-192145- COLUMBIA-DANE-IOWA-SAUK- 349 PM CDT THU SEP 19 2013 ...STRONG THUNDERSTORM MOVING INTO SOUTH CENTRAL WISCONSIN... AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES WEST OF REEDSBURG TO 43 MILES SOUTHWEST OF REEDSBURG...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BLACKHAWK LAKE RECREATION AREA BY 355 PM CDT... GOVERNOR DODGE STATE PARK BY 410 PM CDT... LONE ROCK AIRPORT BY 415 PM CDT... SPRING GREEN BY 420 PM CDT... REEDSBURG BY 430 PM CDT... MAZOMANIE AND BLACK EARTH BY 435 PM CDT... WISCONSIN DELLS AND LAKE DELTON BY 445 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MARQUARDT
Local storm report, Sep 19, 4:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND GST LONE ROCK AIRPORT 43.21N 90.19W
09/19/2013 M58 MPH SAUK WI ASOS
&&
ETThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 4:06 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa, Sauk | 39 min |
| Sep 19, 4:45 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 45 min |
| Sep 19, 5:22 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 3 more | 38 min |
| Sep 19, 5:40 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 20 min |
| Sep 19, 5:53 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock, Walworth, Waukesha | 52 min |
| Sep 19, 6:04 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 41 min |
| Sep 19, 6:12 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Sep 19, 6:14 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.